# SDR A6WA200540121

- Difficulty date: March 19, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 7,533 hours, 6,241 cycles
- Engine: Ge CF343B1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 2024T3
- Condition: Misdrilled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DUE TO HOLES SPACING ON RT LOWER WING SPAR AT WS 148, JOINT STRAP 601R100465-4 S/B CANNOT BE INSTALLED IAW SB 601R-57-037.  REPAIRED RT WING SPAR AT WS 148, SHIFTED CUTLINE ON T/E RT WING AT WS 148.  FABRICATED A NEW DOUBLE JOINT STRAP OUT OF 2024-T3.050 PO NR 46952/7 IAW BRAS 601R-57-6125. (K)
